# SDR RAIAOO301008

- Difficulty date: January 3, 2003
- Submitted: January 19, 2003
- Operation: Air carrier
- Aircraft: N550HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41039
- Aircraft time: 16,258 hours, 17,166 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

SECTION OF PATH LIGHTS INOPERATIVE.  RE-SECURED EMERGENCY PATH LIGHT CONNECTOR, OPS CHECK OK.
